# SDR DALA2025021901225

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 7,510 hours, 3,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 SERVICE DOOR SLIDE PACK WITH NO RED INFLATION CABLE PULL HANDLE VISIBLE AND GIRT BAR FLAP ROTATED TO FAR. SEE PHOTOS FOR CURRENT CONFIGURATION AND CORRECT CONFIGURATION. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0206:2561-9102/001 00269 REMOVED AND REPLACED FORWARD SERVICE DOOR SLIDE PER AMDS 2563-4004, SEE LOG PAGE #08098434 FOR ROTABLE PARTS CHANGE SEE NR FOR ADDITIONAL INFORMATION 001-0206:2561-9102/001 00269 REMOVED AND REPLACED FORWARD SERVICE DOOR SLIDE PER AMDS 2563-4004. (LP# 0813007)
